# SDR 2005FA0000328

- Difficulty date: November 5, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Make and model: Airbus A330*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Cracked
- Location: Bypass Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DOOR BYPASS VALVE WAS RETURNED FOR INVESTIAGTION.  THE REASON FOR RETURN WAS ON PUSHBACK, FLIGHT CREW REPORTED GREEN RESERVOIR LOW LEVEL, WHERE THE INVESTIGATION FOUND A LEAK ON THE DOOR BYPASS VALVE.  THE INVESTIGATION IDENTIFIED THAT BOLT HAD SHEARED.  FURTHER INVESTIAGTION AT MFG INDICATED THAT INITIATING FORCE HAD RESULTED IN A CRACK THAT PROPAGATED ACROSS THE BOLT SECTION, RESULTING IN FAILURE.  THE BOLTS COULD BE YIELDED WHEN TIGHTENED.  (K)
